# SDR 2008UALA01111

- Difficulty date: February 28, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING, INBD PORTION OF THE RT TANK, COMING FROM FASTENERS AND SEALANT, BY THE RT MLG GEAR DOOR.  UNKNOWN FUEL LEAK.  IDENTIFIED LEAKS IN TANK USING BLOW BACK METHOD.  FUEL LEAKING FROM RT WING TANK AT REAR SPAR TO RIB CASTING SEPARATING WING AND CTR TANK.  REMOVED SEALANT IN LEAK AREAS AND APPLIED NEW SEALANT.
